Elliptic equations with VMO a, b ∈ Ld, and C ∈ Ld/2

Research output: Contribution to journalArticlepeer-review

Abstract

We consider elliptic equations with operators L = aijDij+biDi−c with a being almost in VMO, b ∈ Ld and c ∈ Lq, c ≥ 0, d > q ≥ d/2. We prove the solvability of Lu = f ∈ Lp in bounded C1,1-domains, 1 < p ≤ q, and of λu−Lu = f in the whole space for any λ > 0. Weak uniqueness of the martingale problem associated with such operators is also obtained.

Original languageEnglish (US)
Pages (from-to)2805-2822
Number of pages18
JournalTransactions of the American Mathematical Society
Volume374
Issue number4
DOIs
StatePublished - Apr 2021

Bibliographical note

Publisher Copyright:
© 2021 American Mathematical Society

Copyright:
Copyright 2021 Elsevier B.V., All rights reserved.

Fingerprint Dive into the research topics of 'Elliptic equations with VMO a, b ∈ L<sub>d</sub>, and C ∈ L<sub>d/</sub>2'. Together they form a unique fingerprint.

Cite this